# SDR 98ZZZX3422

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8187E
- Make and model: Doug DC3C
- Aircraft serial: 25285
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Sheared
- Location: Engine
- Part time: 12,804 hours
- Component: 116733CP
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE EN ROUTE FROM UCY/DET, LEFT ENGINE OIL PRESSURE STARTED TO DROP.  ENIGNE WAS SHUT DOWN AND AIRCRAFT DIVERTED TO BMG.  FOUND NR 1 CYLINDER STUDS BROKEN AND NR 1 CYLINDER LOOSE ON MOUNTING PAD.  C/W AD 56-06-02(C) BY REPLACING ALL STUDS ON NR 1 CYLINDER MOUNT PAD AND INSTALLING OVERHAULED CYLINDER ASSEMBLY.
